# SDR AU990994

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Mount
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR RIGHT TAILPLANE HINGE MOUNT CONTAINS SLIGHT INTERGRANULAR CORROSION.
